Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 43013, 19 pages
http://dx.doi.org/10.1155/2007/43013
Research Article

Bitraces on Partial O*-Algebras

1Mathematics Section, The Abdus Salam International Centre for Theoretical Physics, P. O. Box 586, Miramare, Trieste 34014, Italy
2Department of Mathematics, University of Ibadan, Ibadan, Oyo State 200001, Nigeria

Received 12 March 2006; Revised 12 December 2006; Accepted 27 February 2007

Academic Editor: Lokenath Debnath

Copyright © 2007 G. O. S. Ekhaguere. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. O. S. Ekhaguere, “Bitraces on Partial -Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 43013, 19 pages, 2007. doi:10.1155/2007/43013